Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The representation of linear operators from $ L\sp p$ to $ L$


Author: R. E. Fullerton
Journal: Proc. Amer. Math. Soc. 5 (1954), 689-696
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064311-6
MathSciNet review: 0064311
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérationes linéaires, Warsaw, 1934.
  • [2] G. Birkhoff, Moore Smith convergence in general topology, Ann. of Math. vol. 38 (1937) pp. 39-56. MR 1503323
  • [3] N. Dunford and B. J. Pettis, Linear operators on summable functions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 323-392. MR 0002020 (1:338b)
  • [4] O. Nikodym, Sur une généralisation des intégrales de M. Radon, Fund. Math. vol. 15 (1930) pp. 137-179.
  • [5] R. S. Phillips, Integration in convex linear topological space, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 516-540. MR 0004094 (2:318c)
  • [6] C. E. Rickart, Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 498-521. MR 0007571 (4:162c)
  • [7] F. Riesz, Untersuchen über Systeme integrierbar Funktionen, Math. Ann. vol. 69 (1910) pp. 449-497. MR 1511596
  • [8] S. Saks, Theory of the integral, Warsaw, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064311-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society